# SDR AALA20060802

- Difficulty date: October 8, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS ON SEAT ROWS 16 TO 26 INOPERATIVE.  REPLACED BATTERY PACKS AND CHARGER FOR EMERGENCY LIGTHS ON SEAT ROWS 16 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
